Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 641920, 25 pages
http://dx.doi.org/10.1155/2011/641920
Research Article

Modeling and Simulation of a Chemical Vapor Deposition

Department of Mathematics, Humboldt University of Berlin, Unter den Linden 6, D-10099 Berlin, Germany

Received 29 November 2010; Accepted 17 January 2011

Academic Editor: Shuyu Sun

Copyright © 2011 J. Geiser and M. Arab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Geiser and M. Arab, “Modeling and Simulation of a Chemical Vapor Deposition,” Journal of Applied Mathematics, vol. 2011, Article ID 641920, 25 pages, 2011. https://doi.org/10.1155/2011/641920.